| Model Number |
02.07.0520FUC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 december 2022: lot 2012964: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2025-12-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional items invovled in the event, batch review performed on 05 december 2022: gmk-primary 02.07.1205r tibial tray fixed cemented size 5 r (k090988) lot.1908645 lot 1908645: (b)(4) items manufactured and released on 23-mar-2020.Expiration date: 2025-03-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Gmk-primary 02.07.2006r femur std cemented size 6 r (k090988) lot.2107584 lot 2107584: (b)(4) items manufactured and released on 06-sep-2021.Expiration date: 2026-08-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2020.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly, femur and the surgery was completed successfully.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised all components.The surgery was completed successfully.